# SDR 2005UALA01263

- Difficulty date: November 13, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 33,355 hours, 5,136 cycles
- Engine: Pwa PW4090
- System (JASC): 3417 · Air Data Computer
- Part: Warning Light
- Condition: Illuminated
- Location: Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO MULTIPLE AIR DATA SYSTEM PROBLEMS, OVERWEIGHT LANDING. FOUND DAMAGED QUICK DISCONNECT FOR RIGHT AIR DATA MODULE (ADM) CAUSING INVALID SIGNAL.  THE QUICK DISCONNECT WAS REPLACED.  THERE WERE 3 ADMS BEING REPLACED AND 2 ADMS WERE FOUND WITH DEFECTIVE A2 TRANSDUCER CARD.  THE FINAL FIX WAS REPLACEMENT OF THE LEFT PITOT PROBE.  ALL DATA REGARDING THIS OCCURRENCE HAS BEEN SENT TO BOEING FOR FURTHER ANALYSIS.  THE FINAL ANALYSIS FROM BOEING WILL BE AVAILABLE ON OR AFTER 2/28/2006, REFERENCE SERVICE REQUEST ID 1-142280425.  ALL FINDINGS ARE FROM AMIS AND CIDER. ADMS REMOVED - MR34213-55, -54, -53: PITOT PROBE REMOVED - NO DATA
